International Journal of Theoretical and Mathematical Physics

International Journal of Theoretical and Mathematical Physics is a peer-reviewed journal, publishing papers on all areas in which theoretical physics and mathematics interact with each other. It features the reports on current developments in theoretical physics as well as related mathematical problems.


ICV 2015: 77.28; ICV 2016: 85.70
Editor-in-chief:
p-ISSN: 2167-6844
e-ISSN: 2167-6852

Website: http://journal.sapub.org/ijtmp




Current Issue  

Volume 10, Number 3, 2020
  • Articles
Relativistic Dynamics in the Quantum Limit of Maximal Proper Acceleration
Maciej Rybicki
pp. 51-59
DOI: 10.5923/j.ijtmp.20201003.01  110 Views  70 Downloads
  Abstract   References   Full-Text PDF   Full-Text HTML
The Structure and the Optical Properties of Ba0.50Ca0.50F2
Alice Bukola Olanipekun, Catherine Obaze, Brian Diagbonya
pp. 60-64
DOI: 10.5923/j.ijtmp.20201003.02  149 Views  90 Downloads
  Abstract   References   Full-Text PDF   Full-Text HTML
A Review Article on Einstein Special Theory of Relativity
JP. C. Mbagwu, Z. L. Abubakar, J. O. Ozuomba
pp. 65-71
DOI: 10.5923/j.ijtmp.20201003.03  162 Views  74 Downloads
  Abstract   References   Full-Text PDF   Full-Text HTML